On laws of large numbers for L-R fuzzy variables

Shu Ming Wang, Junzo Watada

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    3 Citations (Scopus)

    Abstract

    In this study, we discuss the laws of large numbers for T-independent L-R fuzzy variables based on continuous Archimedean t-norm and expected value of fuzzy variable. First, by using continuous Archimedean t-norm, we derive several convergent properties of sum of L-R fuzzy variables in credibility measure and in expected value, respectively. Then, on the basis of the obtained convergent properties, we establish some laws of large numbers for T-independent L-R fuzzy variables.

    Original languageEnglish
    Title of host publicationProceedings of the 7th International Conference on Machine Learning and Cybernetics, ICMLC
    Pages3750-3755
    Number of pages6
    Volume7
    DOIs
    Publication statusPublished - 2008
    Event7th International Conference on Machine Learning and Cybernetics, ICMLC - Kunming
    Duration: 2008 Jul 122008 Jul 15

    Other

    Other7th International Conference on Machine Learning and Cybernetics, ICMLC
    CityKunming
    Period08/7/1208/7/15

    Keywords

    • Credibility measure
    • Fuzzy variable
    • Independence
    • Law of large numbers
    • Triangular norm

    ASJC Scopus subject areas

    • Artificial Intelligence
    • Human-Computer Interaction
    • Control and Systems Engineering

    Cite this

    Wang, S. M., & Watada, J. (2008). On laws of large numbers for L-R fuzzy variables. In Proceedings of the 7th International Conference on Machine Learning and Cybernetics, ICMLC (Vol. 7, pp. 3750-3755). [4621057] https://doi.org/10.1109/ICMLC.2008.4621057